| Model Number |
A22040T |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The endoscope sheath was returned to the service center with a report of the bakelite liner was damaged during reprocessing. this does not indicate an mdr reportable event. however, mdr reportable failure was found during testing at the service center.During inspection of the device, a fractured insulation tip was found.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely component failure led to the malfunction.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.